| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare reported that following bilateral intraocular lens (iol) implant procedures, the patient experienced vision blurry, dysphotopsia and visual disturbance.The iol was exchanged with an alternate iol approximately 1 year following the initial procedure.Additional information has been requested.There are two medical device reports associated with this consumer.This report is for the first eye.
Event or Problem Description
Additional information received and stated, there was no patient harm and issues have been resolved.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).